# SDR 20001013SH008

- Difficulty date: September 21, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N4713B
- Make and model: Cessna 152
- Aircraft serial: 15283593
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 04310093
- Condition: Cracked
- Part time: 5,099 hours
- Component: Vertical Fin, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE SHAPED FITTING ON THE TRAILING EDGE OF THE FIN WAS CRACKED ON THE RIGHT SIDE IN THE RADIUS.  (X)
